Processing math: 100%
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1972, Volume 17, Issue 1, Pages 99–110 (Mi tvp4192)  

This article is cited in 12 scientific papers (total in 12 papers)

Bounds for Characteristic Functions of Certain Degenerate Multidimensional Distributions

V. V. Jurinskii

Moscow
Abstract: Probability distribution concentrated on k-dimensional smooth surfaces in Rm are shown to possess characteristic functions which decrease like negative powers of the norm of their argument (the latter tending to infinity) if they are generated by bounded surface densities satisfying a Lipschitz condition and the surface (support of the distribution) has no contacts of arbitrarily high order with (m1)-dimensional hyperplanes in Rm.
Received: 07.07.1970
English version:
Theory of Probability and its Applications, 1972, Volume 17, Issue 1, Pages 101–113
DOI: https://doi.org/10.1137/1117008
Bibliographic databases:
Language: Russian
Citation: V. V. Jurinskii, “Bounds for Characteristic Functions of Certain Degenerate Multidimensional Distributions”, Teor. Veroyatnost. i Primenen., 17:1 (1972), 99–110; Theory Probab. Appl., 17:1 (1972), 101–113
Citation in format AMSBIB
\Bibitem{Yur72}
\by V.~V.~Jurinskii
\paper Bounds for Characteristic Functions of Certain Degenerate Multidimensional Distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 1
\pages 99--110
\mathnet{http://mi.mathnet.ru/tvp4192}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1109018}
\zmath{https://zbmath.org/?q=an:0273.60007}
\transl
\jour Theory Probab. Appl.
\yr 1972
\vol 17
\issue 1
\pages 101--113
\crossref{https://doi.org/10.1137/1117008}
Linking options:
  • https://www.mathnet.ru/eng/tvp4192
  • https://www.mathnet.ru/eng/tvp/v17/i1/p99
  • This publication is cited in the following 12 articles:
    1. Valentin Konakov, Stéphane Menozzi, Stanislav Molchanov, “Explicit parametrix and local limit theorems for some degenerate diffusion processes”, Ann. Inst. H. Poincaré Probab. Statist., 46:4 (2010)  crossref
    2. D. A. Popov, “Estimates with constants for some classes of oscillatory integrals”, Russian Math. Surveys, 52:1 (1997), 73–145  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Vidmantas Bentkus, Friedrich G�tze, Ri?ardas Zitikis, “Asymptotic expansions in the integral and local limit theorems in banach spaces with applications to ?-statistics”, J Theor Probab, 6:4 (1993), 727  crossref
    4. L. N. Pushkin, “Vectors that are Borel normal on a manifold in Rn”, Theory Probab. Appl., 36:2 (1991), 391–395  mathnet  mathnet  crossref  isi
    5. E. A. Gorin, S. Yu. Favorov, “Generalizations of Khinchin's inequality”, Theory Probab. Appl., 35:4 (1990), 766–771  mathnet  mathnet  crossref  isi
    6. I. A. Ikromov, “Invariant estimates of two-dimensional trigonometric integrals”, Math. USSR-Sb., 67:2 (1990), 473–488  mathnet  crossref  mathscinet  zmath  isi
    7. R.J.M.M. Does, R. Helmers, C.A.J. Klaassen, “On the edgeworth expansion for the sum of a function of uniform spacings”, Journal of Statistical Planning and Inference, 17 (1987), 149  crossref
    8. Yu. V. Borovskih, “Estimates of the characteristic functions with applications to ω2-statistics. I”, Theory Probab. Appl., 29:3 (1985), 488–503  mathnet  mathnet  crossref  isi
    9. J. PFANZAGL, Developments in Statistics, 3, 1980, 1  crossref
    10. G. I. Arkhipov, A. A. Karatsuba, V. N. Chubarikov, “Trigonometric integrals”, Math. USSR-Izv., 15:2 (1980), 211–239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. “Summaries of papers presented at the sessions of the probability and statistics section of the Moscow mathematical society (February–October 1974)”, Theory Probab. Appl., 20:2 (1976), 428–443  mathnet  mathnet  crossref
    12. D. M. Chibisov, “An asymptotic expansion for the distribution of a statistic admitting an asymptotic expansion”, Theory Probab. Appl., 17:4 (1973), 620–630  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:221
    Full-text PDF :97
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025